# SDR NACA20070008

- Difficulty date: February 28, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 37,899 hours
- Engine: Pwa R2800CB3
- Engine time: 549 hours
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Harness
- Part number: 10884251
- Part serial: 62376
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 1,570 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN, WOULD NOT TAKE A LEAN AND BACKFIRES IN RICH.  FOUND CRACKED IGNITION HARNESS.  REPLACED HARNESS REF: PURDUE MB 24-1-1.  DISTRIBUTOR REPLACED IN REF: PW 2800MM CH 6 1/2.  LEAK AND OP CHECKED GOOD.
